Welcome! Log in or Register

Sainsbury's Ibuprofen Tablets

  • image
13 Reviews

Brand: Sainsbury's / Dosage Form: Tablets

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    13 Reviews
    Sort by:
    • More +
      14.03.2014 21:23
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      Just as effective as more expensive brands

      As readers who have read my previous review on wisdom tooth extraction know, I had my my wisdom tooth out recently and needed some pain relief for the first evening!

      PRICE - 30p for 16 tablets, you really can't grumble at that can you?

      HOW EFFECTIVE - I swallowed two with some coffee and within half an hour my pain had started to ease. Pain relief is such an individual thing but for me for the pain relief yo take effect within half an hour is normal. I honestly can't tell the difference n pain relieving ability between this and more expensive branded pain relief. When I'm not using these tablets to relieve the pain of wisdom tooth extraction I use them to relieve head a he's which I also find them to be just as effective for.

      HOW TO TAKE - one to two tablets are to be taken with a a drunk and it's adviseable to eat something beforehand so you haven't got an empty stomach.

      As with all medication you should check the label to see if it is suitable for you, but if you have just been advised by a doctor or dentist to take ibuprofen then I strongly advise you to get Sainsburys own brand, there's just no need in paying more when you don't have to!

      Comments

      Login or register to add comments
      • More +
        02.03.2013 17:16
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Effective and reasonably priced painkiller/

        First, a confession. I should probably not use this product. I have asthma and this is one of the conditions that appear on the leaflet you get with ibuprofen products which say which conditions should avoid it. In my defence, I had been taking ibuprofen on an occasional basis for some years before this advice appeared and do take some comfort in the fact that asthma does not appear on all countries or international companies advice sheets or web sites. I have also never found it affects my asthma symptoms and would stop in a moment and dispose safely of the pills if they start to.

        Nevertheless, as a wimpy disclosure is no one's friend and safety is essential, asthmatics beware.

        With this all in mind, why am a naughty asthmatic who buys these?

        Because nothing takes on period pain and shuts it down like ibuprofen. It is effective because it takes on the prostaglandins which are the culprits in my case. As prosaglandins are also released by injuries, this is why these pills work to ease mild to moderate pain. As a non-steroidal anti-inflamatory, they are also great effective on muscle aches and certainly helps when my lower back decides to play up or I have overdone it at the gym. They are also good for migraine and headaches as well as toothache.

        Ibuprofen is the active ingredient in Nurofen. These little beauties from Sainsbury's, however, cost considerably less - just 33p.

        For this, you get a simple cardboard box containing a blister pack of sixteen coated round pills. These are simple to extract by pushing them through the foil from the bulbous side. They are coated, which avoids any nasty taste in swallowing them and as they are round and smaller than a paracetamol caplet, they are also easy to swallow.

        The dosage is one or two tablets up to three times a day, which should be taken with or after eating.

        It is not just asthmatics would are supposed to avoid these. We are joined by the pregnant, those with stomach ulcers, heart, liver and kidney problems. Older people, who all too often have at least one of these issues, should also take care. However, it is safe for children over three months and is often used for juvenile as well as adult arthritis.

        With all this in mind, this comparative newcomer among the painkiller club definitely has a place in most medicine cupboards and this product is a very inexpensive way of filling that spot.

        And easing those pains.

        Comments

        Login or register to add comments
      • More +
        27.09.2012 23:21
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Originally written for ciao, so I've not really been poorly this week, but all other details ok.

        Over Christmas I went down with a bout of flu. It hit me on Christmas day when I was cooking dinner. We had commitments to travel to my in-laws house at London, and somehow we got there, but I was bed ridden and needing some medication to ease the aches and pains.

        My brother in law offered to pick up some medication for me, and although I normally find it really tricky to take round tablets, I honestly didn't care what it was that he had brought back for me. I just wanted to feel better.

        Inside the box is 16 round tablets, which are encased in a foil blister pack. The packaging is very basic, and contains information about what sort of pains this is suitable for and dosages. There is also information about the ingredients, how to store them, and warnings about not to overdose and when you shouldn't take these such as if you have had a stomach ulcer or if you are in late pregnancy.

        These tablets are ibuprofen based, which means that you can take these alongside parecetomol based products. I find I like to have lemsips if I am ill, and so I can use these in between my lemsips to get me through my bout of illness.

        As a mum to two young kids, I don't get chance to fully give in to being ill. You can't when you have clothes to sort, meals to prepare, food to cook, fights to break up. So I need to have myself fit as soon as possible, and basic ibuprofen and parecetoml help.

        I try not to take too many tablets unless I am really ill as I prefer my body to respond naturally. If I have a headache, I know I need more sleep for example.

        This past week, I have had to take these tablets on 2 occasions. The first was for stomach cramps from my period. I was doubled up in pain, so my husband passed me these and a glass of water, and I was feeling rough enough to take them.

        While I had flu, I didn't like these tablets as I did find them very difficult to swallow with my sore throat and congestion. They also didn't seem to make me feel much better.

        With this pain, they did not really take the pain away fully, but they did ease it enough for me to be able to go and get on taking my son to nursery and doing what I needed to do.

        I have also had a few headaches this week, and while I know what I really need is some more sleep, it has been particularly bad as I promised to help paint some murals at my son's nursery school. I knew there were not enough people to help so I had to do it. The ibuprofen kicked in really quickly, so within half an hour, I could cope with the sound of 50 children running round the playground. I did find my headache came back again because I was out in the sun exerting myself. I thought some water might help, but again had to resort to these, and again they were quite effective.

        So overall, these tablets contain 200mg of ibuprofen which is the same as branded versions of the tablets. They are highly recommended for muscular aches and pains as they reduce inflamation. I have found ibuprofen very effective in helping me to sort out an inflamed tendon in my knee when it flares up.
        It wasn't great when I had flu, but then again neither was lemsip which is a branded product, so I think I would have felt rough if I had bought neurofen. It does effectively treat minor aches and pains.

        I just don't see any reason to fork out any more for ibuprofen when this is just as effective for me.
        The round tablets are not that bad to swallow as they are quite smooth and sugar coated. I find some brands impossible to swallow and they start to dissolve on my tongue and make me gag.

        I would have no hesitation in picking up some more of these for my medicine cupboard.

        Comments

        Login or register to add comments
      • More +
        02.08.2012 14:55
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Well worth 30p per box!

        The last couple of days I have come out in a terrible cold. Today on my weekly shopping trip to Sainsbury's I picked up my favourite pain relief - Sainsbury's Ibuprofen. I buy these weekly, not because I am addicted but because I get bad migraines and this is the only half decent pain relief out there. Nothing will get rid of a migraine, but the idea is to reduce it's intensity to at least be able to cope with it and Sainsbury's Ibuprofen certainly do that. So, because I trust them, I picked up a pack today and hope they will take away some of the aches and pains of this terrible cold, which I am sure they will.

        The reason why I first started buying Sainsbury's Ibuprofen was because of the price. It costs £0.30 per packet for 16 tabelts of 200mg. This equals just 2p per tablet there abouts, and this is so much cheaper than Nurofen or any of the other "famous" brands, which simply put do not work - for me anyway.

        They come in a small, visible box which is handy when you have pain to be able to see them quickly. Alot of pain killers these days come in great big boxes which quite frankly is silly. The instructions are very clear on the back of the back, and there is also a leaflet inside the box as well, which if you are taking for the first time you should read. It is amazing the amount of medications that can interfere with Ibuprofen! For ease of use for the blind there is also Braille on the front of the box as well.

        Sainsbury's Ibuprofen is in my opinion a good painkiller and would be a good start for headaches, period pain, dental pain, aches, etc although of course the results are not going to be spectacular for £0.30 a box! For best results you can alternate with paracetamol, as they work together to give better pain relief.... apparently.

        From reading the back of the box, these are not going to be good for people who have a stomach ulcer or who have ever had one, and this includes bleeding in the stomach as well. If you are allergic to any of the ingredients on the packet ( do check before you buy!) then please don't buy. People who are taking other NSAID painkillers or daily Aspirin medication shouldn't be taking Ibuprofen. If you are pregnant you should speak to a doctor first, and if you have heart, liver, kidney, or bowel problems you also should speak to your doctor first.

        Phew.. that was a lot to get out! As for my experience. I really cannot rate them highly enough. I would never buy Nurofen, never. I think they are overpriced and make too much money, when in fact their product does not work. Sainsbury's Ibuprofen on the other hand does, it may not be morphine standard but then you do not expect that, you just want a little relief and for 30p you really cannot go wrong.

        Comments

        Login or register to add comments
      • More +
        18.07.2012 22:13
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        work every bit as well as the branded ibuprofen tablets at a fraction of the cost

        I like to always have a packet of pain killers in my handbag just in case, and I like to always keep a packet at home as well, again just in case. I used to always buy Nurofen pain killers, however I was starting to find that they were costing me an absolute fortune, my husband had been saying for ages why didn't I just buy the cheap supermarkets own brand and I'd always said no because I was convinced that they wouldn't work as well as Nurofen. He then forced the issue one night when we'd ran out of pain killers and he nipped to the supermarket for some Nurofen for me and he came back with Sainsbury's own brand ibuprofen! I took them that night as they were all that we had, and I've basically never bought Nurofen again since.

        You can get the Sainbury's ibuprofen in tablet or caplet form, I always buy the tablets as they are smaller and I have a real problem swallowing pills, I have to break a paracetamol up into 4 pieces to be able to swallow it! The tablets are just 30 pence for a packet of 16 (the caplets happen to be slightly cheaper at 28 pence for a packet of 16!). I quickly checked the price of Nurofen in Sainsbury's earlier today to compare for my review and I was totally shocked, a packet of 16 tablets was £2.00. and a packet of 12 tablets was £1.30. That's a massive price difference.

        I find the tablets easy to swallow as they have a kind of sugared coating and so they don't dissolve on my tongue and they slip down easily with a glass of water. I can even swallow these without water if I'm desperate and out and about somewhere without access to a drink. They actually leave a kind of a licquorice taste on my tongue if I've had to swallow them without water.

        These contain 200mg of ibuprofen, which is the exact same ibuprofen dosage that Nurofen contains. I always take two tablets (I used to take 2 Nurofen as well) and I find that these are every bit as effective as Nurofen against headaches, and they work just as quickly. I tend to only really use ibuprofen for headaches as a headache is really the only 'aches and pains' kinda thing that I get. You can use them for a number of other aches and pains though, such as; migraines, headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms, feverishness etc.

        The dosage instructions are on the packet, but are briefly; adults and children over 12 years swallow 1 or 2 tablets with water, up to three times a day as required, leave at least 4 hours between doses, do not exceed 6 tablets in 24 hours, do not give to children under 12 years.
        I do always take 2 tablets as I find that sometimes 1 isn't effective enough, whereas 2 always is. I very rarely have to take a second dosage within 24 hours for a headache.

        As I said earlier I've never bought Nurofen again since trying these as they basically do the exact same job, just as well, at a fraction of the price. In my opinion there is absolutely no need to pay for branded ibuprofen tablets as these cheaper ones work perfectly.

        Comments

        Login or register to add comments
        • More +
          18.07.2012 14:35
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          I would avoid these

          I usually use ibuprofen whenever I get either a headache or as a preventative method against period pain. I find generally most brands are effective and I imagine they contain the same things really. This brand of Sainsbury's ibuprofen is probably one of the worst I've used.

          The tablets are round and easy enough to swallow with water. I usually take two as directed and then supplement this with additional pills after an appropriate interval if the pain persists. Swallowing with water makes it a lot easier for me as I will retch sometimes if I try to swallow a pill dry. These ones are a good size though and go down your throat passage easily and comfortably.

          That's about all that I found good about them though. If I get a headache I tend to take ibuprofen as quickly as I can to alleviate the pain. Other brands take anywhere from 15-30 excruciating minutes to kick in. With this brand I found it never really did kick in, the pain was slightly dulled but only just and I was left feeling uncomfortable for the duration of the day. I took another set of pills a few hours later and the same results were found, I still felt uncomfortable and head achy and no amount of these pills could help. Eventually I reverted to my usual brand and the problem was solved after 20 minutes or so.

          I also use ibuprofen to prevent the onset of period pains. I tend to take a couple as soon as I'm aware that I've started my period and this prevents me from ever getting the pains. This is a great help for me as although my pain isn't really bad it can prevent me from doing things I want to do. Again, these pills dulled the pain but did not remove it entirely like my normal pills do and this made for a rather uncomfortable and unhappy day.

          At roughly 40p for a box I would not recommend this ibuprofen tablets, there are better ones out there on the market that work quickly and remove pain entirely.

          Comments

          Login or register to add comments
        • More +
          27.03.2012 13:29
          Very helpful
          (Rating)

          Advantages

          Disadvantages

          I would certainly recommend these as a good low price painkiller.

          I don't always agree that there is no difference when it comes to the big brands as opposed to the less well known ones, I don't always agree. I have to admit that it is Sainsbury's ibuprofen that made me change my mind.

          I don't know how they manage to sell the product for a lot less than some other stores, but by cutting back on fancy packaging and a branded name they have been able to do it. The box is red and white and while they are not very thick, the tablets are encased in a plastic container - 8 tablets a container and there are 2 containers per pack.

          The only problem I found was the degree of pain that they are able to deal with. They are great for minor pain but if it is a long lasting or intense pain I have found that I need to use another brand that sells higher than 200mg.

          The tablets are failrty small and I found to be very easy to swallow as long as they were taken with a drink of water.

          I don't like taking tablets too often so it helps knowing that it was very unlikely that I was going to have to take more than the first two helps a great deal. There has been the odd occasion when a second dose was needed but by and large I have got by with just the one.

          The instructions are clear and must be followed as there can be serious consequences if too many are taken. They make it clear that they are not for anyone under 12 years of age. It is expected that there will be the need to take them three times a day and that two tablets will be taken each time. I feel that they work just as well as the much more expensive brand name Ibuprofen but cost a lot less.

          I have used them to deal with a number of problems including aches and pains in my legs, headaches and even colds.

          Comments

          Login or register to add comments
        • More +
          05.02.2011 23:56
          Very helpful
          (Rating)
          2 Comments

          Advantages

          Disadvantages

          Why pay more?

          Review of Sainsbury's Ibuprofen Tablets.

          **The Product**

          Ibuprofen is a non-Steroidal Anti-inflammatory drug, known as a NSAID, widely used as an 'over the counter' painkiller.
          Ibuprofen works by changing the body's response to pain, swelling and high temperature, making it useful for the relief of headaches, Rheumatic and muscular pain, migraine, dental pain, period pain, feverishness and for the relief of the symptoms associated with colds and 'flu.

          Sainsbury's Ibuprofen is presented in a recyclable cardboard box, red and white in colour, with the Sainsbury's logo and product description on the front, ingredients, dosage, important information and warnings are printed on the reverse. The box also has the familiar raised dots of Braille for the visually impaired.

          A very comprehensive information leaflet is included inside the pack, with details of uses, dosage, contra-indications, medical advice and storage information.
          Sainsbury's Ibuprofen pain killers are a cheap and cheerful alternative to the well known branded versions. They come in either tablet or caplet format and the pack contains 16 x 200mg tablets. The tablets/caplets are designed for short term use only and not for ongoing pain management unless instructed by a doctor.

          The white tablets/caplets are encased in a foil blister pack, they are fairly easy to pop out and convenient to carry in a bag or pocket.

          **Dosage, Ingredients and General Warnings**

          Dosage:
          For Adults, the elderly and children over 12 years:
          1 or 2 tablets/caplets to be taken up to 3 times per day. Do not take more than 1 dose in any 4 hour period and no more than 6 tablets/caplets in any 24 hour period. Should be swallowed whole with a drink of water, not chewed.

          Ingredients:
          Each tablet/caplet contains 200mg Ibuprofen, sucrose and Lactose.

          General Warnings:
          Keep out of reach and sight of children.
          Do not give to children under the age of 12 years.
          Do not use if you have a stomach ulcer, are allergic to aspirin, ibuprofen or any of the ingredients, are taking any other non steroidal drug or are taking a daily aspirin dose of below 75mg, or you are in the last 3 months of pregnancy.
          GP or Pharmacist advice should be sought if you are aged 75 or over, have asthma, liver, kidney, bowel or heart problems, or are in the first 6 months of pregnancy.

          **More About Ibuprofen**

          Ibuprofen was first made available under prescription in the United Kingdom in 1969. In the years since, the good tolerability profile, has resulted in the availability of small packages of ibuprofen to be sold over the counter in pharmacies worldwide, as well as in supermarkets and other general retailers. Currently there is a limit on the amount that can be bought over the counter in a single transaction in the UK. Non-Pharmacy retail outlets, such as supermarkets are only allowed to stock 200mg tablets in pack sizes of up to 16 tablets.
          The rules for behind the counter pharmacy sales of Ibuprofen are different but as the product being reviewed does not fall into that category, I will not cover these here. Readers who would like to know more, can see http://en.wikipedia.org/wiki/Ibuprofen for further information. *

          As with any medicine, there is a risk of side effects and the tablets are not suitable for everyone. Sainsbury's information sheet is a very detailed guide to the drug and there is a long list of medical conditions sufferers of which should avoid Ibuprofen. There is also a list of possible side effects users MAY encounter, these include stomach upsets, wheezing, increased heart rate and skin reactions. Sainsbury's do stress that Ibuprofen is generally well tolerated and as with all medicines there is a risk, albeit rare, of suffering an adverse side effect.

          *My source for above information was the leaflet enclosed with Sainsbury's Ibuprofen and the wikipedia website.

          **Price and Availability**

          Available from Sainsbury's stores or online (www.sainsburys.com)
          Sainsbury's currently charge very reasonable 28p for a 16 tablet pack. When you compare this to the £2+ charged for a similar strength branded Ibuprofen, this is a real bargain.

          **My Thoughts and Conclusion**

          My main reason for using ibuprofen tablets is for pain relief in my shoulder. I suffered a dislocation as a result of an accident a couple of years ago and occasionally experience a flare up of pain in the shoulder. It is also very effective for releiving the odd headache too.

          In the past I have found some painkillers tended to upset my stomach, not a side effect I want under any circumstances, but this product does not affect me adversely at all. I find the tablets are easy to swallow with a drink of water and although I do not use them regularly, as I prefer not to take any medication unless absolutely necessary, I do keep a pack of these tablets in my medicine box at home and another in the glove box of the car for emergency use.

          Sainsbury's Ibuprofen is an effective pain killer and although as mentioned, I am not a regular user of such drugs, I wouldn't hesitate to say it is one of the best I have come across, it is reasonable in price, does what I need it to do and is gentle on my stomach. I would recommend these painkillers to others.

          Thank you for reading.
          ©brittle1906 February 2011

          N.B. My review may be found on other review sites under the same user name, brittle1906.

          Comments

          Login or register to add comments
          • More +
            12.01.2011 12:22
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            Great for the price and does what it says on the pack.

            I buy ibuprofen quite regularly as it has helped to take one if my muscles are aching after a hard race. I have started to buy these ones as Sainsbury's is my closed shop and sell the cheapest ibuprofen.

            They comes in a red and white box that measures 7cm x 6cm x 2.5cm. On the front it says what it is with a Braille spots raised on it as well, so the blind can read it too. It says that there are 16 tablets in the pack. On the back, it contains the uses for it, dosage, warnings and other details. Opening up the pack, there are 2 plastic trays that contain 8 sugar coated tablets each and a patient information leaflet.

            Ibuprofen belong to a class of medicines that can be used for pain relief, anti inflammatory and temperature reduction.

            The recommended dose is 1-2 tablets three times a day, however I only ever take one at a time as I don't use them often. I find that 1 tablet can usually help to ease any muscle pain that I have quite quickly. The effects last for a few hours, after which you can start to feel it wearing off. For the price (~30p), these are very good ibuprofen tablets that I can highly recommend. They are quite fast acting, do what they are supposed to do and nice and cheap. I have found that for more serious pains and inflammation, I have had to buy more expensive ibuprofen that has a higher dose than the 200mg that these have.

            Overall these are a great product that can be used to help relieve many problems that you may face. For the price you can't go wrong with them and they are worth the money. They are only available at Sainsburys so they could be hard for you to buy.

            May also appear on Ciao under the same username.

            Comments

            Login or register to add comments
          • More +
            11.11.2010 14:59
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            A good remedy for headaches

            I wonder how many people actually enjoy spending plenty of hard earned cash on remedies for colds and headaches which can be found much cheaper, because sometimes the supermarket own brands are as good if not slightly better.

            Sainsburys a store I rarely shop inside due to being so far away. Yesterday on route home from work I had pain going through my head and I needed some tablets. I found Nurofen a favourite off mine but also the Sainsburys own brand Ibuprofen.

            I found a box with 16 tablets inside for 32p and they had 200m worth of ibuprofen inside. I was first shocked by a decent price and then I was debating whether to purchase them or attempt to go back to something I know works. I eventually wanted to get home so I brought the Ibuprofen made by Sainsburys.

            The box did little to encourage me that this was a wise purchase decision. I had 2 which I always do when it comes to a headache and this in my view was a tension headache so I know that the ibuprofen should work and with me the average time is around 30 minutes before the pain subsides.

            I was waiting patiently in the car because I get nervous taking tablets and these were tiny and I managed as always to get one lodged underneath my tongue and I actual bit into it but there was no fowl taste or discomfort inside the mouth and I eventually swallowed them down very easily.

            There was about 30 minutes of time passing and I had actually forgot I had this headache so they definitely worked but they work well because of how good they are in terms of swallowing but also because they do not taste bad. I had some cheap tablets from a discount store and the taste was horrible as I struggled to swallow down the tablet and this is the complete opposite.

            I find in comparison to paracetomal these very useful and they work. Paracetamol tends to do different things with me in that sometimes they clear the headache and other times they tend to make me feel slightly sick.

            In terms of value what can you say ? They are 32p and you see similar big known brands such as Nurofen priced at over £2 you are making a huge saving. I rarely visit Sainsburys and Tesco is my local supermarket but they are just as good as Tesco own brand Ibuprofen as well.

            I think for saving money they are good, easy to swallow is that extra bonus and they work quickly perhaps the value tablets are just as good but how many of us tend to avoid them over the fact we believe because they are so cheap they will not work?.

            I would recommend these to anyone with headaches for definite and in terms of other issues like colds and pain in teeth I would be optimistic in assuming they would offer some comfort but that is going to be different in everyone one us.

            Comments

            Login or register to add comments
          • More +
            06.11.2010 22:35
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            A usefull pain killer

            The two main things I need painkillers for are headaches and stomach pains at that time of the month and for my headaches I like to use Ibuprofen for pain relief. I am not sure why but these seem to work better for me than paracetomal. I normally do my shopping in tesco as this is closet to me but when I ventured a few miles away to Sainsbury's last week for the half price sale last week I decided to do my shop while I was there. You receive 16 200 ml tablets in the packet for a small 32 pence!They come in a little square cardboard box with all the information needed on the back and also a little sheet of paper printed and folded inside.

            I am not one for taking tablets in fact I find it really hard to swallow them so I always look for small tablets and as the Ibuprofen tablets I usually buy are slim ones I did not pay attention to the box and actually picked up the button tablets. I was a little worried when it came to taking them but as I had a headache I took the suggested dose of 2 in the car. Surprisingly they went down easily and were tasteless unlike some of the other value pain killers I had tried.After around 15 minutes my headache had disappeared and did not return that day.

            When I have taken them for my stomach pains this week they have also faired well taking a longer time of around 20 minutes my pain slowly disappeared but returned around 4 hours later which I then took there value paracetomal that my partner had and this took the pain away for the rest of the night.

            The tablets should not be taken by anyone under twelve. One or two tablets can be taken every 4 hours with a maximum of 6 tablets in 24 hours. As always with medicine always read the labels and consult your doctor if you have underlying health problems as Ibuprofen are not suitable for all. I found these tablets worked just as fast as bigger named brands but most importantly took the pain away that I needed. I was surprised at how easily I was able to swallow them and at he fact they were not powdery and awful tasting. I would recommend these to anyone even myself who hates taking pills was so pleasantly surprised at the quality of these and the price gives them a big thumbs up. They do their job well and if I had a Sainsbury's closer I would definitely purchase them as my regular pain killer.

            Comments

            Login or register to add comments
          • More +
            06.11.2010 17:55
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            No need for named brands for me!

            I normally do my shopping in Tesco's but sometimes to try some different sorts of foods I head over to Sainsburys. I like to try different products every now and then to add some variety to my life! Whilst I was there I picked up some essentials-pain killers. I always buy paracetamol and ibuprofen. Although they are both pain killers they both work in different ways, and sometimes you need to try different ones, or both together for extreme cases of illness.

            I picked up a pack of Ibuprofen, Sainsbury's own. There are 16 tablets in the pack, and it cost 28 pence. That's just under two pence per tablet. The tablets come in a cardboard box with paper instructions, all recyclable so far, which is a bonus for me as I am a bit of a recycling nut! Inside the box comes a plastic piece with foil over the top which seals the tablets in nicely. The tablets are quite easy to pop out, but you may find it harder if you are elderly and not so nimble with your fingers. Although on the plus side this makes it harder for little children to get their hands on them.

            The tablets are white, round, and oval and sugar coated. They are quite easy and pleasant to take, although I do recommend taking them with plenty of water, as if you have a dry throat they might get stuck in it. A lot of illnesses which people take painkillers for are also cured by lots of water (for example headaches) so it's always a good idea to try a drink aswell anyway.

            The tablets provide quite quick relief and in my experience work within the hour. This may be a personal thing, but I have felt more comfortable in myself when I take them NOT on an empty stomach. The tablets are good for quite specific pain relief, where inflammation is involved. For example muscle aches, period pain, migranes, dental pain, and back ache. Sometimes when I have a really bad cold I take two of these and two paracetmols as they are very powerful combined, as they compliment each other. Ibuprofen relieves the aches and pains and paracetamol helps with the temperature.

            I would never buy more expensive brand named ibuprofen again, I would only buy this as it is as good, but cheaper. Bargain!

            **Please be aware that I am only offering my own opinion and not medical advice in any way what so ever. Please read the instructions carefully and/or consult a doctor or pharmacist**

            Comments

            Login or register to add comments
          • More +
            23.07.2009 00:29
            Very helpful
            (Rating)
            4 Comments

            Advantages

            Disadvantages

            A great must have!

            Of late I've been getting alot of muscle pain throughout my body. I work out really hard in the gym and just really been getting bad aches. I know it's nothing serious as such but sometimes it gets so bad I'm scared of going to the gym and with a gym membership to uphold I have little choice and know I need to work through said aches!

            I don't like taking tablets but to get me through, from time to time I do take pain killers and the other day was one of them days. I was actually on my way to the gym and had a few errands to run on route. During that time my back started to really play up so half a hour before going to the gym I nipped into Sainsbury's and picked up a box of these for 32p and took them with a huge drink before going for my work out!

            The Packaging....

            White square burgundy and white box with a picture of the tablets on the front and in silver and white writing I'm told they're Sainsbury's Ibuprofen Tablets B.P 200mg and that they offer 'Powerful Pain Relief' and that this box contains 16 tablets. On the back of the box I'm told what they are good for, dosage advice is given as is storage advice, ingredients are listed, warnings are given, contact details for PL Holder & Manufacturer are given (the manufacturer of these tablets) are listed and finally there is a bar-code on there. Inside the box there is two plastic trays of 8 tablets and a leaflet that gives more information on the tablets.

            What These Are Meant for....

            Rheumatic pain
            Muscular pain
            Period Pain
            Migraine
            Feverishness
            Dental pain
            Neuralgia
            Backache
            Headache

            Dosage:

            Adults and children over 12 years:

            1 or 2 tablets to be taken with water, with or after food. The dose should not be taken more frequently than every 4 hours and not more than 6 tablets should be taken in any 24 hour period in divided doses.

            Children under 12 years:

            Do not give to children under 12 years of age, except on the advice of a doctor.

            My Experience Taking Them....

            I thought these were simply brilliant! I had neck ache, back ache and was getting a headache too, I felt so rough I almost decided against the gym and toddled off back home to bed!

            I took the highest does of these, sat down and took two of the small white shiny tasteless pills with lots of liquid and I waited for them to do their thing!.

            These worked for me very quickly indeed. Within half an hour all my pains were gone, I kid you not! The headache never came to fruition and my back and neck felt great! I was able to go to the gym and work out and not have any twinges at all and I felt like a new woman!

            What's more is that these got rid of my aches and pains totally and I was all set to take some more a few hours later but I didn't need to. I simply took my work out easy so not further damage happened anyway.

            Now I do have a spinal problem (lump at the base of my spine) for which I have to have injections for to stay pain free every 3 months and for more serious pains such as that these don't work for me at all. however for general aches and pains I found these to be most excellent and I shall definitely keep these in my gym bag for emergencies!

            Only available in Sainsburys stores and also available in capsules, liquid capsules and caplets all at varying prices.

            This reiview is also posted on Ciao under this same username.

            Comments

            Login or register to add comments
          • Product Details

            For effective pain relief.